# SDR 2007UALA00469

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 38,777 hours, 13,721 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CORROSION AT FRAME 32 SHEAR TIES BETWEEN STR 43 & 44 LT, 41 & 42 LT, 40 & 41 LT, 42 & 43 RT, 41 & 42 RT, 40 & 41 RT AND 39 & 40 RT.  REPAIR ACCOMPLISHED: REPLACED SHEAR TIES.
